PDA

View Full Version : cellcept?



ritzbit
08-28-2009, 11:17 AM
what are some of the negative side effects of taking cellcept?

I started taking it a few weeks ago, and while I have noticed that Im feeling a little better right now, I also have days where I feel really "off". Could this be some side effect?

KATROACH1972
08-28-2009, 12:11 PM
mine were migranes almost daily, insomnia, hair loss. thats all lol (as if thats not enough!haha) hugs kathy

ritzbit
08-29-2009, 08:36 AM
Ive definitely had some insomnia. I wake up every night after it took me forever to fall asleep, and then I dont fall back asleep. Its ridiculous. it may sound weird but do you think the fact that all my really long nails became weak and all cracked in half the week after I started taking it?

ssingh
08-29-2009, 04:02 PM
I been on it for 10 years now. I think insomnia is one but it is keeping lupus in check

KATROACH1972
08-29-2009, 07:03 PM
I wouldnt doubt it, I have been off it week now been giving my methtrexate shots to myself on saturday. I dont know i feel like i traded one poison for another! I have taken methtrexate pill form and had more hair loss then i do with cellcept, and also diarehea 21 times a day! nausea! ect.. but since it helps with my joints i started again. Hopeful stopping cellcept doesnt start a cns attack again! got 2 lesions from that. okay im sorry! i will quit complaining!lol Hugs sweetie kathy

ritzbit
08-30-2009, 11:43 AM
I think meds cause too many other problems. I feel like im on so much. i dont know if my problems are lupus related or pill related. how can you really even tell when you start a new pill for something or other every month

KATROACH1972
08-30-2009, 01:18 PM
U know what i cant tell any more, from the med sisdeffects, and lupus its self.Sometimes dont know which ones is worse honestly! hugs kathy

ritzbit
08-30-2009, 05:08 PM
I swear i felt better BEFORE all these meds. other than some small problems and being reallly reallly tired i didnt complain about too much before. now there's always something wrong it seems like

Paula Hill
08-31-2009, 11:05 AM
:unsure:HI ALL; I AM NEW HERE--I TRIED CELLCEPT FOR NEARLY 2 MO.'S AND MORE STRANGE THINGS STARTED TO HAPPEN--AS, G.I. ISSUES WHICH INCLUDE PANCREATITIS,NOT JUST ABDOMINAL DISCOMFORT. ALSO, WEAKNESS IN LEGS, AND PAIN LIKE HOT ELECTRICAL RODS IN MY TOES AND FEET, IRRITATION, AGGITATION, DEPRESSED DARK MOOD. HAVE BEEN OFF NOW 2 WKS. AS THE DAYS HAVE GONE ON, THOSE THINGS HAVE NEAR TO TOTALLY GONE.:wacko:MY G.I. I THINK HAS HAD IT W/MANY MEDS. AFTER SO MANY YRS.. THIS IS MY INPUT REGARDING CELLCEPT. (I USE CAPS 4 MY EYES, NOT YELLING):cute:PAULA